MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN CEMENTED STANDARD ALL POLY PATELLA SIZE 32MM; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN CEMENTED STANDARD ALL POLY PATELLA SIZE 32MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Alteration in Body Temperature (4568); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant devices - nexgen lps-flex articular surface size ef 12mm catalog #: 00596403212 lot #: 64066055, nexgen lps-flex option femoral component size e right catalog #: 00596401552 lot #: 64241488, nexgen nonaugmentable option tibial component size 4 catalog #: 00598603702 lot #: 64210105.Report source - foreign: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001822565-2022-00971, 3007963827-2022-00102 and 0002648920-2022-00095.
 
Event or Problem Description
It was reported that the patient experienced severe pain, swelling, instability and the knee was hot to the touch following knee arthroplasty.No additional information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device history records were reviewed and no discrepancies were identified.Per the package insert, pain, swelling and instability are known adverse effects of this system.However, a definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN CEMENTED STANDARD ALL POLY PATELLA SIZE 32MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14163479
Report Number0002648920-2022-00094
Device Sequence Number14202323
Product Code JWH
UDI-Device Identifier00889024635388
UDI-Public(01)00889024635388(17)260831(10)64129894
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberN/A
Device Catalogue Number00597206532
Device Lot Number64129894
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose